Sign in to follow this  
Followers 0
  • entries
    11
  • comments
    11
  • views
    10,896

How Was Your Accutane Experience?

349 views

Do you experience any of these AFTER accutane?   5 members have voted

  1. 1. Lingering side effects/ or new sickness post accutane?

    • Dry eyes
      3
    • Dry lips
      2
    • Dry nose
      2
    • Bone problems
      1
    • Celiac Disease
      1
    • IBS
      1
    • Ulcerative Colitis
    • Thin skin
      2
    • Sun sensitivity
      2
    • Thinned hair
      4
    • Adrenal fatigue
      1
    • Thyroid issues
    • Autoimmune Disorder
      1
    • Other

Please sign in or register to vote in this poll.

Come vote! Also comment. Accutane is one of the most controversial drugs on the market, well in US now Claravis amnesteem etc.. Anyways, it seems that through reading many forums, that many people go on to develop autoimmune like disorders or serious body malfunctions after Accutane. Not to mention the "normal" side effects like dry skin that persist well beyond the last treatment date. I'm trying to gather a poll to see just how "coincidental" all these things after accutane are. It doesnt matter if you think accutane caused it or not when voting. But, simply put, if you have an ailment that appeared after accutane, then vote it in the poll.

If you've had something serious, please share your story.


  Report Entry


0 Comments


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now